# SDR CALA2025012301994

- Difficulty date: January 19, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N39416
- Make and model: Boeing 737924ER
- Aircraft serial: 37093
- Aircraft time: 53,548 hours, 18,982 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Part number: AML76C10T01P
- Part serial: NA
- Condition: Broken
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EXIT BUTTON COVER IN AFT GALLEY BROKEN REPLACED SWITCH COVER.
